# SDR UPS97224365

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162252
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 4 K-FLAP O/B BONDING JUMPER HOLE HAS CORROSION AROUND OLD BONDING JUMPER LOCATION.  CORROSION REWORK OUT OF LIMITS IAW UPS EO B727-5740-3980 (SRM ADDENDOM) REPAIRED NR 4 K-FLAP AT OLD BONDING JUMPER LOCATION IAW SRM 57-50-3.
